# SDR UPS03840823

- Difficulty date: May 21, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STATION 1781 LONG. 17R AND END FITTING ARE CRACKED,  REMOVED LONGERON AND ENDFITTING,  FABRICATED LONGERON AND REPLACED END FITTING IAW DWG. 4772397 AND 5649327,AND SRM. 51-1-21,51-1-20D.
